# SDR DL76G010955

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 5,451 hours, 888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480119
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS WINDSHIELD OUTER LAYER SHATTERED.  REPLACED LT FWD WINDSHIELD AND WINDOW HEAT CONTROLLER PER M/M TORQUED PER ERA 388709-14.  ALL CHECKS GOOD.
